MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Dysphasia (2195); Obstruction/Occlusion (2422)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced stroke post procedure.An enroute transcarotid stent was selected for use in a left side transcarotid artery revascularization (tcar) procedure.Due to the soft characteristics of the patient's plaque, a second stent was placed.The procedure was completed with no notable issues.Next morning, the patient experienced right arm weakness and aphasia.Imaging performed revealed a small amount of low-density material (a narrow rim) within the stent, and the hounsfield units were consistent with plaque prolapse.It was also noted that the activated clotting time (act) was not in range.The patient remained hospitalized beyond the standard of care.There was no p2y12 test performed but the patient was switched to 100 mg aspirin and brilinta.The patient symptoms had improved but not completely resolved the following day, and they were discharged to continue to heal at home.
 
Event or Problem Description
It was reported that a patient experienced stroke post procedure; an enroute transcarotid stent was selected for use in a left side transcarotid artery revascularization (tcar) procedure.Due to the soft characteristics of the patients plaque, a second stent was placed.The procedure was completed with no notable issues.Next morning, the patient experienced right arm weakness and aphasia.Imaging performed revealed a small amount of low-density material (a narrow rim) within the stent, and the hounsfield units were consistent with plaque prolapse.It was also noted that the activated clotting time (act) was not in range.The patient remained hospitalized beyond the standard of care.There was no p2y12 test performed but the patient was switched to 100 mg aspirin and brilinta.The patient symptoms had improved but not completely resolved the following day, and they were discharged to continue to heal at home.
 
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis, as it is still implanted.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A risk review performed for the enroute transcarotid stent device confirmed that the events of stroke/cva, muscle weakness, dysphasia and obstruction/ occlusion are known events defined in the product risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint the most probable cause for this complaint was considered known inherent risk of device.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24471446
Report Number2124215-2026-11056
Device Sequence Number9644326
Product Code NIM
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number0018395168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient RaceWhite